# SDR IPXA2025100641817

- Difficulty date: October 1, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 90,731 hours, 20,150 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 15425001
- Part serial: 787
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB AFTER TAKEOFF WHILE RETRACTING FLAPS FROM F5 TO F1 WE RECEIVED C HYD QTY ABD STATUS PAGE SHOWED QUANTITY DECREASING #8 SPOILER ACTUATOR REPLACED IAW AMM 26-61-02-401. LEAK CHECK PERFORMED AND NOT FOUND LEAKS. SPOILER OPTS PERFORMED IAW AMM 27-61-00 AND SYSTEM WORKS OK. CENTRAL HYDRAULIC SYSTEM RETURNS FILTERS REPLACED IAW AMM 29-11-16 AND PRESSURE AND CASE FILTERS 29-11-18. CHECKED FOR LEAKS AND FOUND FAULTS.
